| Model Number |
H74939206080810 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k112697, k112701, k141521.
Event or Problem Description
It was reported that a balloon rupture occurred.A 8.0 x 80, 135 cm charger balloon catheter was advanced for dilatation.During inflation, the balloon ruptured.The device was removed, and the procedure was completed with no patient complications resulting from this event.